Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clozapine Jeroen

Posted by ed_uk on January 25, 2005, at 9:36:22

In reply to TO ED_UK NEW, posted by Jeroen on January 24, 2005, at 14:12:12

Hello,

>a doctor sais it is reversable within 4 months, my 4 months are almost at an end... i need to do this dont you think? its my last hope to get rid of this...

No, it is not your last hope. What the doctor probably meant was that if TD is going to improve without treatment, it is most likely to do so within the first four months. TD can be successfully treated at any time.

>im affraid to try Clozaril, but if its the only thing that might reverse my tardive dyskinesia

Clozapine is not the only treatment, there are other treatments that we have discussed.

>also i got taught my cat made me sick, it was her fault, i dont have these taughts when i am unmedicated

Are you having strange thoughts? It could be the amantadine, sometimes amantadine worsens psychotic symptoms. Make sure that you tell your new psych doctor that you are taking amantadine.

Best Regards,
Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:441667
URL: http://www.dr-bob.org/babble/20050124/msgs/447346.html